# SDR ASOA20160912023

- Difficulty date: September 6, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 896
- Aircraft time: 31,104 hours, 18,924 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR FROM PACKS DURING FLIGHT. REMOVED AND REPLACED THE NR 1 ENGINE. OPS AND LEAK CHECKED GOOD. AIRCRAFT RELEASED AND RETURNED TO SERVICE
